Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 239, NWS Fort Worth, TX

August 7, 2012Dallas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 7, 2012, 6:49 PM CDT for Dallas County, Texas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2012, 6:49 PM CDT (23:49 UTC)
Expired
Aug 7, 2012, 7:45 PM CDT
In force
56 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 7:19 PM CDTHAIL 11 Se Hutchins, TXQUARTER HAIL AT I45 AND WINTERGREEN
Aug 7, 7:34 PM CDTTSTM WND DMG2 Nw Lancaster, TXTELEPHONE LINES BLOWN DOWN AT INTERSECTION OF HIGHWAY 342 AND WINTERGREEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS54 KFWD 072349
SVRFWD
TXC113-080045-
/O.NEW.KFWD.SV.W.0239.120807T2349Z-120808T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 649 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  SEAGOVILLE...MOVING WEST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BALCH SPRINGS AROUND 655 PM...
  HUTCHINS...WILMER...DALLAS AND HIGHLAND PARK AROUND 720 PM...
  LANCASTER AROUND 740 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 412 AND 429...
I-20 BETWEEN MILE MARKERS 458 AND 475...
I-30 BETWEEN MILE MARKERS 36 AND 52...
I-45 BETWEEN MILE MARKERS 272 AND 284...
I-635 BETWEEN MILE MARKERS 15 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3298 9664 3298 9653 3255 9652 3255 9683
      3299 9682 3299 9665
TIME...MOT...LOC 2349Z 069DEG 15KT 3269 9656

$$
3 follow-up statements
608 
WWUS54 KFWD 080007
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
707 PM CDT TUE AUG 7 2012

TXC113-080045-
/O.CON.KFWD.SV.W.0239.000000T0000Z-120808T0045Z/
DALLAS TX-
707 PM CDT TUE AUG 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN DALLAS COUNTY...

AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
HUTCHINS...MOVING SOUTHWEST AT 5 MPH.  STRONG THUNDERSTORM OUTFLOW 
CONTINUES TO RACE WEST ACROSS EASTERN DALLAS COUNTY.  WIND GUSTS OF 
50 TO 60 MPH IS POSSIBLE ALONG AND EAST OF THIS BOUNDARY AS 
WELL...EVEN WHERE NO PRECIPITATION FALLS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUTCHINS AROUND 715 PM CDT...
  WILMER AROUND 735 PM CDT...
  LANCASTER AROUND 745 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3298 9664 3298 9653 3255 9652 3255 9683
      3299 9682 3299 9665
TIME...MOT...LOC 0007Z 031DEG 5KT 3265 9667

$$


CAVANAUGH
303 
WWUS54 KFWD 080025
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT TUE AUG 7 2012

TXC113-080045-
/O.CON.KFWD.SV.W.0239.000000T0000Z-120808T0045Z/
DALLAS TX-
725 PM CDT TUE AUG 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN DALLAS COUNTY...

AT 724 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  DOPPLER RADAR 
CONTINUES TO INDICATE THIS STORM IS CAPABLE OF PRODUCING PING PONG 
BALL SIZED HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED NEAR HUTCHINS...MOVING SOUTHWEST AT 10 MPH.  DAMAGING 
WINDS FROM THIS STORM MAY EXTEND AS FAR NORTH AS THE INTERSTATE 20 
CORRIDOR.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LANCASTER AROUND 745 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3280 9667 3279 9653 3255 9652 3255 9683
      3278 9682
TIME...MOT...LOC 0024Z 054DEG 8KT 3262 9671

$$


CAVANAUGH
240 
WWUS54 KFWD 080045
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE AUG 7 2012

TXC113-080055-
/O.EXP.KFWD.SV.W.0239.000000T0000Z-120808T0045Z/
DALLAS TX-
745 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALLAS COUNTY 
EXPIRES AT 745 PM CDT...

AT 745 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS OF 40 
TO 50 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3280 9667 3279 9653 3255 9652 3255 9683
      3278 9682
TIME...MOT...LOC 0045Z 054DEG 8KT 3259 9675

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:59 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 7, 3:59 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT TUE AUG 7 2012

.AVIATION...
UPDATE...THUNDERSTORMS HAVE CLEARED THE TAF SITES...SO HAVE REMOVED
THE VCTS AND CB FROM THE METROPLEX TAFS. WE WILL MONITOR THE
STORMS TO THE NORTHEAST AND ADD TSRA BACK INTO THE FORECAST IF
NECESSARY.

58

.../PREVIOUS AVIATION DISCUSSION/...
ISSUED AT 1228 PM CDT TUE AUG 7 2012

CONCERNS...LOW THUNDERSTORM CHANCES LATE AFTERNOON/EARLY EVENING.

ISOLATED SHOWERS AND THUNDERSTORMS NORTHWEST OF A K0F2 TO KBKD
LINE...WILL CONTINUE TO MOVE SOUTHWEST AND NOT AFFECT THE
METROPLEX TAF SITES. CUMULUS FIELDS HAVE ALREADY DEVELOPED TO THE
NORTHEAST...SOUTHEAST AND SOUTHWEST OF THE METROPLEX AS OF
MIDDAY. EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TO
DEVELOP LATER THIS AFTERNOON ACROSS THE REGION. THE CHANCES IN
THE METROPLEX ARE ONLY ABOUT 20 PERCENT...BUT HAVE PLACED VCTS
AND CB IN THE TAF FOR THE 21-00Z PERIOD AS THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS.

58

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT TUE AUG 7 2012/
ISOLATED TO SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS
OF NORTH TEXAS AGAIN TODAY WITH A THREAT FOR DAMAGING DOWNBURST
WINDS UP TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. EXPECT
THIS ACTIVITY TO CONTINUE INTO THE EVENING HOURS WITH MOST OF THE
ACTIVITY ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR.

SIMILAR ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED
AGAIN TOMORROW AS NORTH TEXAS REMAINS IN DIFFLUENT NORTH FLOW
ALOFT BETWEEN AN UPPER LEVEL RIDGE TO OUR WEST AND A DEVELOPING
TROUGH TO OUR NORTH AND NORTHEAST. ON WEDNESDAY NIGHT...A COMPLEX
OF STORMS MAY DEVELOP ACROSS EASTERN OKLAHOMA IN ASSOCIATION WITH
THE UPPER LEVEL TROUGH. THE MEAN STORM MOTION WITH THIS COMPLEX
COULD TRACK THE SYSTEM ACROSS OUR NORTHEASTERN COUNTIES EARLY
THURSDAY MORNING. AS THE UPPER LEVEL TROUGH MOVES DOWN THE
PLAINS IT WILL BRING A FRONT WITH IT.

THE FRONTAL BOUNDARY WILL MOVE INTO OUR CWA DURING THE DAY ON
THURSDAY AND LIKELY SERVE AS A FOCUS FOR STORM DEVELOPMENT. THE
EXACT LOCATION OF THE FRONTAL BOUNDARY ON THURSDAY IS DIFFICULT TO
DETERMINE AT THIS TIME BUT IT APPEARS THE BEST CHANCES FOR RAIN
WILL BE ACROSS THE EASTERN AND SOUTHEASTERN COUNTIES. THE MODELS
WANT TO RETREAT THE FRONT A LITTLE ON THURSDAY NIGHT AND THEN PUSH
IT THROUGH THE ENTIRE CWA ON FRIDAY. AS THE FRONT MOVES
THROUGH...DRIER AIR WILL FILTER INTO THE REGION...ENDING RAIN
CHANCES FOR THE NEXT SEVERAL DAYS. HOWEVER...WILL CARRY A SLIGHT
CHANCE FOR RAIN FRIDAY AFTERNOON AND EVENING ACROSS THE FAR SOUTH
AND SOUTHEASTERN COUNTIES WHO WILL STILL BE AHEAD OF THE FRONT.

OVER THE WEEKEND...THE UPPER LEVEL RIDGE WILL BUILD BACK OVER THE
REGION BUT WILL STILL BE CENTERED WEST OF NORTH TEXAS. THE ECMWF
INDICATES THE POTENTIAL FOR AN MCS TO MOVE INTO OKLAHOMA ON
SATURDAY BUT WILL LIKELY DISSIPATE BEFORE IT REACHES THE RED
RIVER. HOWEVER...IF THIS SCENARIO DOES DEVELOP...REMNANTS FROM
THIS COMPLEX COULD BRING A CHANCE FOR RAIN TO MAINLY THE NORTHERN
PORTIONS OF NORTH TEXAS ON SATURDAY. WITH THE UPPER LEVEL RIDGE
STILL CENTERED WEST OF THE REGION ON SUNDAY...ANOTHER MCS COULD
POSSIBLY DEVELOP NORTH OF THE REGION. EARLY NEXT WEEK...THE UPPER
LEVEL RIDGE WILL BECOME CENTERED OVER THE REGION AND A DRY
FORECAST CONTINUES INTO AT LEAST THE EARLY PART OF NEXT WEEK.

HOT TEMPERATURES WILL CONTINUE THROUGH TOMORROW BUT THEN WE WILL
SEE SOME RELIEF AS THE FRONT MOVES THROUGH THE REGION.
TEMPERATURES OVER THE WEEKEND WILL GENERALLY BE IN THE 90S WITH
SOME SPOTS AROUND 100 DEGREES. HOWEVER...THE TRIPLE DIGIT
TEMPERATURES WILL RETURN NEXT WEEK AS THE UPPER LEVEL RIDGE
CENTERS OVER THE REGION.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80 104  79 100  78 /  30  20  20  30  20
WACO, TX              77 103  77 100  78 /  20  20  20  30  20
PARIS, TX             75  99  74  97  75 /  30  20  20  30  20
DENTON, TX            79 102  78  99  76 /  30  20  20  20  20
MCKINNEY, TX          79 101  77  99  76 /  30  20  20  30  20
DALLAS, TX            84 104  80 100  79 /  30  20  20  30  20
TERRELL, TX           80 101  78  98  77 /  30  20  20  30  20
CORSICANA, TX         77 102  77  98  77 /  20  20  20  30  20
TEMPLE, TX            75 101  75  99  76 /  20  20  20  30  20
MINERAL WELLS, TX     78 103  75 101  76 /  20  20  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Aug 7, 3:48 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT TUE AUG 7 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
348 PM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH THIS EVENING...WITH THE BEST CHANCES BEING ALONG AND
NORTH OF A COMANCHE TO CANTON LINE. A FEW STORMS MAY PRODUCE
DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH AND HAIL LARGER THAN
1 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS
THROUGH THURSDAY EVENING. SOME LOW CHANCES WILL LINGER INTO
FRIDAY AND FRIDAY EVENING ALONG AND SOUTH OF A GOLDTHWAITE...TO
ATHENS LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY REQUESTED THROUGH 9 PM...MAINLY NORTH OF A
COMANCHE TO CANTON LINE.

In the hours before

Special weather statement, Aug 7, 5:41 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CDT TUE AUG 7 2012

TXZ105-072315-
HUNT TX-
541 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HUNT COUNTY

AT 541 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF GREENVILLE...MOVING SOUTHWEST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CADDO MILLS AND QUINLAN.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3311 9620 3305 9600 3288 9606 3293 9630
TIME...MOT...LOC 2241Z 028DEG 8KT 3303 9614
Special weather statement, Aug 7, 5:57 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT TUE AUG 7 2012

TXZ134-072330-
ELLIS TX-
557 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL ELLIS COUNTY

AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF ENNIS...MOVING SOUTHWEST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3227 9649 3219 9667 3234 9686 3246 9653
      3237 9644 3235 9645 3233 9642
TIME...MOT...LOC 2257Z 052DEG 15KT 3235 9658
Special weather statement, Aug 7, 6:11 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT TUE AUG 7 2012

TXZ120-121-072345-
KAUFMAN TX-ROCKWALL TX-
611 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN KAUFMAN COUNTY
  SOUTHERN ROCKWALL COUNTY

AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF TERRELL...MOVING SOUTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...CRANDALL...
FORNEY...HEATH...KAUFMAN AND TERRELL.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3254 9632 3258 9652 3282 9652 3294 9641
      3288 9629 3284 9630 3284 9622
TIME...MOT...LOC 2312Z 020DEG 13KT 3279 9635
Special weather statement, Aug 7, 6:27 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT TUE AUG 7 2012

TXZ134-080000-
ELLIS TX-
627 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ELLIS COUNTY

AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF ENNIS...MOVING SOUTHWEST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL...ENNIS...
PALMER AND WAXAHACHIE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3219 9668 3239 9691 3253 9673 3227 9652
TIME...MOT...LOC 2328Z 042DEG 13KT 3240 9673
Special weather statement, Aug 7, 6:40 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT TUE AUG 7 2012

TXZ122-135-080015-
HENDERSON TX-VAN ZANDT TX-
640 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HENDERSON COUNTY
  SOUTHEASTERN VAN ZANDT COUNTY

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF TYLER...MOVING SOUTHWEST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO...CHANDLER AND
EDOM.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3223 9548 3221 9546 3219 9546 3211 9550
      3227 9579 3250 9566 3243 9551 3236 9544
      3228 9544
TIME...MOT...LOC 2341Z 038DEG 16KT 3236 9551
Special weather statement, Aug 7, 6:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT TUE AUG 7 2012

TXZ119-080015-
DALLAS TX-
645 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DALLAS COUNTY

AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF FORNEY...MOVING SOUTHWEST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...GARLAND...
MESQUITE...ROWLETT...SACHSE...SEAGOVILLE AND SUNNYVALE.

WIND GUSTS UP TO 50 MPH ARE EXPECTED TO SPREAD WESTWARD ACROSS THE
EASTERN THIRD OF DALLAS COUNTY THROUGH 715 PM.

LAT...LON 3260 9670 3298 9668 3298 9652 3261 9652
TIME...MOT...LOC 2343Z 053DEG 12KT 3272 9653

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:25 PM CDTSpecial Weather StatementFWDDenton35 min
Aug 7, 1:33 PM CDTSpecial Weather StatementFWDTarrant27 min
Aug 7, 1:36 PM CDTSpecial Weather StatementFWDGrayson24 min
Aug 7, 1:46 PM CDTSevere Thunderstorm WarningFWDDenton, Wise37 min
Aug 7, 1:52 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson53 min
Aug 7, 2:18 PM CDTSpecial Weather StatementFWDTarrant27 min
Aug 7, 2:29 PM CDTSpecial Weather StatementFWDWise31 min
Aug 7, 2:31 PM CDTSpecial Weather StatementFWDFannin29 min
Aug 7, 2:36 PM CDTSpecial Weather StatementFWDParker24 min
Aug 7, 2:55 PM CDTSevere Thunderstorm WarningFWDCollin, Denton24 min
Aug 7, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Aug 7, 3:02 PM CDTSpecial Weather StatementFWDFannin28 min
Aug 7, 3:13 PM CDTSevere Thunderstorm WarningFWDHood, Parker35 min
Aug 7, 3:15 PM CDTSevere Thunderstorm WarningFWDFannin44 min
Aug 7, 3:19 PM CDTSpecial Weather StatementFWDCollin26 min
Aug 7, 3:26 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
Aug 7, 3:27 PM CDTSpecial Weather StatementFWDWise33 min
Aug 7, 3:37 PM CDTSpecial Weather StatementFWDDenton23 min
Aug 7, 3:51 PM CDTSpecial Weather StatementFWDCollin24 min
Aug 7, 3:52 PM CDTSpecial Weather StatementFWDCollin23 min
Aug 7, 4:02 PM CDTSpecial Weather StatementFWDLamar28 min
Aug 7, 4:21 PM CDTSpecial Weather StatementFWDSomervell24 min
Aug 7, 4:31 PM CDTSpecial Weather StatementFWDLamar29 min
Aug 7, 4:38 PM CDTSpecial Weather StatementFWDErath37 min
Aug 7, 4:49 PM CDTSevere Thunderstorm WarningFWDLamar22 min
Aug 7, 4:54 PM CDTSpecial Weather StatementFWDGrayson36 min
Aug 7, 4:56 PM CDTSevere Thunderstorm WarningFWDErath19 min
Aug 7, 4:59 PM CDTSpecial Weather StatementFWDPalo Pinto31 min
Aug 7, 5:09 PM CDTSpecial Weather StatementFWDKaufman36 min
Aug 7, 5:26 PM CDTSpecial Weather StatementFWDEastland34 min
Aug 7, 5:34 PM CDTSpecial Weather StatementFWDEastland26 min
Aug 7, 5:41 PM CDTSpecial Weather StatementFWDHunt34 min
Aug 7, 5:57 PM CDTSpecial Weather StatementFWDEllis33 min
Aug 7, 6:11 PM CDTSpecial Weather StatementFWDRockwall34 min
Aug 7, 6:27 PM CDTSpecial Weather StatementFWDEllis33 min
Aug 7, 6:30 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall45 min
Aug 7, 6:40 PM CDTSpecial Weather StatementFWDHenderson35 min
Aug 7, 6:45 PM CDTSpecial Weather StatementFWDDallas30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.